# SDR DALA2023071005584

- Difficulty date: July 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 16,297 hours, 1,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 EMER LIGHTS INOP AT SEATS 51, 52, 53, 56, 45, 46, 47, AND AFT LAV ON RIGHT SIDE OF AC. CORRECTIVE ACTION: FOUND WIRES PINCHED AND WITH HIGH RESISTANCE AT SEAT 51. REROUTED AND CLEANED CONNECTION. REMOVED AND REPLACED EPSU 18WL. (4778050)
